导出类型

 

Rinsho Ketsueki 2015 Mar;56 (3): 329-34. 全文索取
[Subacute encephalopathy after high-dose methotrexate as prophylaxis for central nervous system relapse in a patient with intravascular large B-cell lymphoma].

Abstract
A 52-year-old female presented with stroke-like symptoms after high-dose methotrexate (HDMTX) therapy and MTX intrathecal injection (IT-MTX) as central nervous system (CNS) prophylaxis for intravascular large B-cell lymphoma (IVLBCL). She had been diagnosed as having IVLBCL without CNS involvement 5 months earlier and had received 6 courses of R-CHOP and 2 courses of HDMTX combined with IT-MTX. She experienced acute-onset right hemiparesis involving the face and arm, along with dysarthria, 7 days after the second HDMTX infusion. Brain magnetic resonance imaging (MRI) and cerebrospinal fluid results were normal and suggested neither stroke nor CNS infiltration. Her symptoms gradually resolved within 4 days and follow-up neurologic examination showed no abnormalities. MRI on day 2 (after the onset) showed an area of hyper-intensity on diffusion weighted imaging (DWI). Follow-up MRI performed on day 38 showed resolution of the DWI intensity, while the T2 and FLAIR signals became more evident. Based on her clinical course and these MRI findings, she was diagnosed as having MTX-induced subacute encephalopathy. This syndrome has been reported mainly in children with ALL after HDMTX or IT-MTX, but there have been few reports of adult patients. MTX-induced subacute encephalopathy should be taken into account as a possible cause of neurologic manifestations because early differentiation from stroke and CNS infiltration is essential to successful management.

PMID: 25876788 [ - ]

  • Full Text Sources

关联文献

  • 加载中....

检索记录[清空]